# SDR DL757090403

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 146N852253
- Condition: Damaged
- Location: Fs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, THE NR 2 CARGO DOOR LOWER CHORD OUTBOARD SILL REQUIRED REPLACEMENT.  HOWEVER, ACCESS TO REMOVE THIS IS EXTREMELY LIMITED.  IN ORDER TO INSTALL THE REPLACEMENT FRAME, THE FS 1380 FRAME WEB AND OUTER CHORD REQUIRED CUTTING.  ER/A 473267-14 DOCUMENTED THE CUT AND REPAIR OF THE WEB AND CHORD, IT DID NOT ADDRESS THE REPLACEMENT SILL CHORD.
